# SDR CA100114003

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,891 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Part time: 21,815 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE RT COCKPIT SIDE WINDOW INNER PLY CRACKED.  THE A/C LANDED SAFELY AND THE WINDOW WAS REPLACED BEFORE FURTHER FLIGHT.  WINDOW P/N 601R33033-12, S/N 99116H6100.  WINDOW HOURS AND CYCLES, TSN 21815, CSN 16578. (TC NR 20100114003).
